High estrogen symptoms after period

by Marilyn
(Canada)

I am currently using Natpro just over 100Mg a day.
I have noticed that after my period is finished I have high estrogen symptoms.
It takes about a week for the symptoms to go away.
Why does this happen?
I also had this issue before I started Natpro.
I am 44 yrs old and in premenopausal.

Comments for High estrogen symptoms after period

Click here to add your own comments

Aug 27, 2012
High estrogen
by: Penny

I have excactly the same thing, I suppose if you think about it, it does make sense as we are now in the estrogen part of the cycle and if there is a problem with progesterone maybe it makes it worse, It is all very confusing!
I use natpro in the last 2 weeks of my cycle as I still have a very regular 28 day cycle and slowly it has been getting better I cant say why I do this but just that it feels right for me I tried using it all the time and for some reason it just didnt feel right and if its one thing I've learned going thru this rollercoaster of a hormone journey is to listen to my instincts or gut feeling.If you do a search and have a look at the cycle and see when and where the hormones are released you may be able to see where your symptoms co-incide with, I know I can feel everytime eostrogen kicks in, Maybe we are super sensitive to it/ I really dont know, I'm sure Wray will have some words of wisdom for you!
Good Luck

Aug 30, 2012
High estrogen symptoms after period
by: Wray

Hi Marilyn This often happens to women. Progesterone has dropped to it's lowest level during our period due to the corpus luteum stopping production. But often oestrogen is too high, it's this unbalanced ratio which causes the problems. You could try increasing the amount you're using, although it seems to be working for you. Or you could use the same amount of progesterone you are using, but daily, through any bleeding, for 2-3 months. This usually helps to get progesterone levels up and suppress any excess oestrogen. Once you feel stable you can switch to following your cycle, i.e. stopping the progesterone when you begin bleeding. Peri-menopause is such a difficult time, with progesterone levels dropping but oestrogen remaining at normal levels until Menopause. Take care Wray

Aug 30, 2012
High estrogen
by: Wray

Hi Penny It is very confusing, and the best is to do what you do, listen to your body. Use the progesterone as needed, there's no hard and fast rule. Take care Wray

Mar 09, 2015
me too...
by: Heather

Hi Wray...I just took the text and scored 72. I have been trying to read up on everything on the site for days. I am wondering when starting cream, if you feel that you have been estrogen dominant for years and years, is it wise to stay on the routine every single day at the 100-200 dose or shall you still take the breaks between day 1-12. Thank you for all you do!

Mar 21, 2015
me too...
by: Wray

Hi Heather Good heavens that's high! I've found that unless a woman uses the progesterone daily for at least 3 months, through any bleeding, it could be years before relief is found from Oestrogen Dominance. If you do try the progesterone with a score that high, I feel you could have a bad reaction to it. Please bear this in mind, and use at least 200mg/day progesterone. Please have a Vitamin D test done. A lack of this reduces the benefits of progesterone. And a break from days 1-12 would only be taken if the cycle was 26 days long. If only 21 days, or 35 days, it would make no sense. Do you know how long your cycle is? Please read through our pages on How to use Progesterone Cream and Peri-menopause too, in case you're heading that way. Thanks for the kind words! Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...